Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 60, NWS Amarillo, TX

June 12, 20104 counties in Texas

NWS Amarillo, TX issued this tornado warning at Jun 12, 2010, 3:14 PM CDT for 4 counties in Texas. It was in force for 61 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2010, 3:14 PM CDT (20:14 UTC)
Expired
Jun 12, 2010, 4:15 PM CDT
In force
61 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Hansford County, TX, Hutchinson County, TX, Moore County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 100 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 3:14 PM CDTTORNADO8 S Sunray, TXSTORM CHASER IDENTIFIED A CONE TORNADO SOUTH AND SLIGHTLY WEST OF SUNRAY. ALSO...THE MOORE COUNTY SHERIFF WITNESSED THE BRIEF TORNADO IN THE SAME LOCATION.
Jun 12, 3:17 PM CDTHAIL 27 E Dumas, TX
Jun 12, 3:23 PM CDTHAIL 44 S Sunray, TXMEASURED WITH A RULER.
Jun 12, 3:25 PM CDTHAIL 3.252 E Sunray, TXDELAYED REPORT
Jun 12, 3:27 PM CDTHAIL 5.56 S Sunray, TXHAIL CAME THROUGH WINDOW OF VEHICLE AND CAUSED MINOR CUTS TO DRIVER. THE DRIVER MEASURED THE HAIL STONE AS 5.5 INCHES ACROSS.
Jun 12, 3:28 PM CDTHAIL 2.757 E Sunray, TXDELAYED REPORT
Jun 12, 3:32 PM CDTHAIL 2.53 Se Sunray, TX
Jun 12, 3:32 PM CDTHAIL 66 S Sunray, TX
Jun 12, 3:40 PM CDTHAIL 46 E Sunray, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 2:41 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2010-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1486 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2010-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1486 J/kg
Mixed-layer CIN
-218 J/kg
Mixed-layer LCL
1288 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-88 m²/s²
0-3 km storm-relative helicity
-95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

647 
WFUS54 KAMA 122014
TORAMA
TXC195-233-341-421-122115-
/O.NEW.KAMA.TO.W.0060.100612T2014Z-100612T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
314 PM CDT SAT JUN 12 2010

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS.
  SOUTHWESTERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHEASTERN MOORE COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 415 PM CDT

* AT 310 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE
  MOST DANGEROUS PART OF THIS STORM WAS LOCATED 8 MILES SOUTH OF
  SUNRAY...OR ABOUT 10 MILES EAST OF DUMAS...MOVING NORTHEAST AT 20
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SUNRAY...PRINGLE
  AND MORSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3649 10172 3595 10109 3579 10175 3594 10196
TIME...MOT...LOC 2015Z 215DEG 18KT 3592 10178

$$

LG
6 follow-up statements
511 
WWUS54 KAMA 122018
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
318 PM CDT SAT JUN 12 2010

TXC195-233-341-421-122115-
/O.CON.KAMA.TO.W.0060.000000T0000Z-100612T2115Z/
SHERMAN TX-HANSFORD TX-HUTCHINSON TX-MOORE TX-
318 PM CDT SAT JUN 12 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN MOORE...NORTHERN HUTCHINSON...SOUTHWESTERN HANSFORD AND
EASTERN SHERMAN COUNTIES...

AT 315 PM CDT...THE PUBLIC REPORTED A TORNADO.  THIS TORNADO WAS
LOCATED 7 MILES SOUTH OF SUNRAY...OR ABOUT 10 MILES EAST OF DUMAS...
MOVING NORTHEAST AT 20 MPH.

SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...SUNRAY AND MORSE.

THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT
UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW.

LAT...LON 3649 10172 3595 10109 3579 10175 3594 10196
TIME...MOT...LOC 2018Z 215DEG 18KT 3593 10178

$$

LG
851 
WWUS54 KAMA 122025
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
325 PM CDT SAT JUN 12 2010

TXC195-233-341-421-122115-
/O.CON.KAMA.TO.W.0060.000000T0000Z-100612T2115Z/
SHERMAN TX-HANSFORD TX-HUTCHINSON TX-MOORE TX-
325 PM CDT SAT JUN 12 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN MOORE...NORTHERN HUTCHINSON...SOUTHWESTERN HANSFORD AND
EASTERN SHERMAN COUNTIES...

AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES SOUTHEAST OF
SUNRAY...OR ABOUT 12 MILES NORTHEAST OF DUMAS...MOVING NORTHEAST AT 
20 MPH. DAMAGING HAIL UP TO 4 INCHES IN DIAMETER HAS BEEN REPORTED 
WITH THIS STORM AS WELL.

SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...SUNRAY AND MORSE.

THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT
UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW.

IN ADDITION TO THE THREAT OF A TORNADO...THIS STORM IS CAPABLE OF 
PRODUCING GRAPEFRUIT SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. 
GO TO A SAFE PLACE NOW.

LAT...LON 3649 10172 3595 10109 3579 10175 3594 10196
TIME...MOT...LOC 2024Z 215DEG 18KT 3595 10176

$$

LG
595 
WWUS54 KAMA 122030
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
330 PM CDT SAT JUN 12 2010

TXC195-233-341-421-122115-
/O.CON.KAMA.TO.W.0060.000000T0000Z-100612T2115Z/
SHERMAN TX-HANSFORD TX-HUTCHINSON TX-MOORE TX-
330 PM CDT SAT JUN 12 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN MOORE...NORTHERN HUTCHINSON...SOUTHWESTERN HANSFORD AND
EASTERN SHERMAN COUNTIES...

AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES SOUTHEAST OF
SUNRAY...OR ABOUT 14 MILES NORTHEAST OF DUMAS...MOVING NORTHEAST AT
25 MPH.

SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...MORSE.

THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT
UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW.

THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING 
SITUATION. IF YOU ARE NEAR THE PATH OF THIS TORNADO...TAKE COVER 
IMMEDIATELY.

IN ADDITION TO THE THREAT OF A TORNADO...THIS STORM IS CAPABLE OF 
PRODUCING 5 AND HALF INCH SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE 
WINDS. GO TO A SAFE PLACE NOW.

LAT...LON 3581 10165 3594 10196 3649 10172 3595 10109
TIME...MOT...LOC 2029Z 216DEG 20KT 3598 10173

$$

LG
550 
WWUS54 KAMA 122039
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
339 PM CDT SAT JUN 12 2010

TXC195-233-341-421-122115-
/O.CON.KAMA.TO.W.0060.000000T0000Z-100612T2115Z/
SHERMAN TX-HANSFORD TX-HUTCHINSON TX-MOORE TX-
339 PM CDT SAT JUN 12 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN MOORE...NORTHERN HUTCHINSON...SOUTHWESTERN HANSFORD AND
EASTERN SHERMAN COUNTIES...

AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED 8 MILES EAST OF SUNRAY...
OR ABOUT 19 MILES NORTHEAST OF DUMAS...MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...MORSE.

THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT
UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW.

THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING
SITUATION. IF YOU ARE NEAR THE PATH OF THIS LARGE AND DESTRUCTIVE
TORNADO...TAKE COVER IMMEDIATELY.

IN ADDITION TO THE THREAT OF A TORNADO...THIS STORM IS CAPABLE OF 
PRODUCING 6 INCH DIAMETER HAIL AND DESTRUCTIVE STRAIGHT LINE 
WINDS. GO TO A SAFE PLACE NOW.

LAT...LON 3588 10163 3594 10196 3649 10172 3595 10109
TIME...MOT...LOC 2039Z 220DEG 23KT 3603 10167

$$

LG
538 
WWUS54 KAMA 122052
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
352 PM CDT SAT JUN 12 2010

TXC195-233-341-421-122115-
/O.CON.KAMA.TO.W.0060.000000T0000Z-100612T2115Z/
SHERMAN TX-HANSFORD TX-HUTCHINSON TX-MOORE TX-
352 PM CDT SAT JUN 12 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN MOORE...NORTHERN HUTCHINSON...SOUTHWESTERN HANSFORD AND
EASTERN SHERMAN COUNTIES...

AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED 8 MILES WEST OF MORSE...
OR ABOUT 24 MILES NORTHEAST OF DUMAS...MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...MORSE.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

IN ADDITION TO THE THREAT OF A TORNADO...THIS STORM IS CAPABLE OF 
PRODUCING 5 INCH DIAMETER HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. 
GO TO A SAFE PLACE NOW.

LAT...LON 3588 10163 3588 10164 3600 10193 3649 10172
      3595 10109
TIME...MOT...LOC 2052Z 220DEG 23KT 3609 10159

$$

LG
809 
WWUS54 KAMA 122108
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
408 PM CDT SAT JUN 12 2010

TXC195-233-341-421-122115-
/O.CON.KAMA.TO.W.0060.000000T0000Z-100612T2115Z/
SHERMAN TX-HANSFORD TX-HUTCHINSON TX-MOORE TX-
408 PM CDT SAT JUN 12 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN MOORE...NORTHWESTERN HUTCHINSON...SOUTHWESTERN HANSFORD
AND EASTERN SHERMAN COUNTIES...

AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED NEAR MORSE...OR ABOUT 19
MILES WEST OF SPEARMAN...MOVING NORTHEAST AT 20 MPH.

SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...SOUTH CENTRAL
HANSFORD COUNTY.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

LAT...LON 3589 10157 3600 10193 3649 10172 3605 10120
TIME...MOT...LOC 2107Z 234DEG 19KT 3611 10150

$$

LG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 12, 12:53 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 12, 12:53 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1253 PM CDT SAT JUN 12 2010

.AVIATION...
FOR THE 18Z TAFS...THIS REMAINS A COMPLEX FORECAST DUE TO THE
UNCERTAINTIES ASSOCIATED WITH A COLD FRONT THAT CURRENTLY EXTENDS
FROM NORTH OF KTCC TO KLBL. HOWEVER...THINK THIS FRONT WILL LIFT
SLIGHTLY NORTH THIS AFTERNOON AND WILL BE THE FOCUS FOR SHOWERS AND
THUNDERSTORMS AFTER 21Z. THEREFORE...FEEL MOST CONFIDENT THAT KDHT
AND KGUY ARE THE MOST LIKELY SITES TO BE IMPACTED BY CONVECTION. NOT
AS CONFIDENT ABOUT SHOWERS AND THUNDERSTORMS AT KAMA SO HAVE ONLY
INCLUDED CB REMARKS AT THIS TIME BUT WILL MONITOR THE SITUATION
CLOSELY AND AMEND IF NECESSARY. EXPECT SHOWERS AND THUNDERSTORMS TO
MOVE EAST ACROSS THE EASTERN OKLAHOMA AND NORTHEAST TEXAS PANHANDLE
THIS EVENING AND TONIGHT. THE COLD FRONT SHOULD MOVE SLOWLY TO THE
SOUTH OVERNIGHT...AND IT COULD PASS THROUGH KAMA AFTER 14Z. MVFR CIGS
WILL DEVELOP AT ALL OF THE TAF SITES TONIGHT AND LAST THROUGHOUT THE
REMAINDER OF THE TAF CYCLE.

JACKSON

&&

.PREV DISCUSSION... /ISSUED 626 AM CDT SAT JUN 12 2010/

AVIATION...
FOR THE 12Z TAFS...CONSIDERABLE UNCERTAINTY IN THE FORECAST TODAY
THANKS TO A COLD FRONT IN THE AREA WHICH THE MODELS HAVE HAD A HARD
TIME SHOWING THE EVOLUTION AND MOVEMENT OF OVER THE LAST 24 HOURS.
CURRENTLY APPEARS TO BE ALONG A LINE FROM KCAO TO KEHA. BASED ON ITS
CURRENT LOCATION...IT IS LIKELY THAT THE FRONT WILL MOVE OVER KDHT
AND KGUY BRIEFLY BETWEEN NOW AND 16Z...BEFORE TRANSITIONING BACK TO A
WARM FRONT AND MOVING NORTH OUT OF THE REGION. THE FRONT IS NOT
EXPECTED TO AFFECT KAMA THIS MORNING...HOWEVER...AN AREA OF LOW CLOUDS
FUELED BY UPSLOPE LOW LEVEL SOUTHEASTERLY FLOW WILL BRING TEMPORARY
MVFR CONDITIONS TO KAMA THROUGH 15Z. THE NEXT CONCERN WILL BE
TSRA. STORMS ARE POSSIBLE THROUGH OUT THE TAF PERIOD...HOWEVER THE
MORNING LOW CLOUDS WILL PROBABLY INHIBIT TSRA DEVELOPMENT
THROUGH 18Z. AFTER 18Z...THE FOCUS IS LIKELY TO BE NEAR AND ALONG THE
FRONT...BEGINNING AS DISCRETE THUNDERSTORMS...THOUGH COULD DEVELOP
INTO AN MESOSCALE CONVECTIVE COMPLEX AFTER 03Z TONIGHT. DUE TO THE
UNCERTAINTY IN THE MOVEMENT OF THE COLD FRONT...IT IS DIFFICULT TO
PIN DOWN EXACT TIMING OF TSRA IMPACTS TO THE TAF SITES...THOUGH BEST
GUESS AT THIS POINT IS TEMPO TSRA AT ALL TAF SITES BETWEEN 20 AND
03Z...WITH A POSSIBLE LONG DURATION TSRA IMPACT AT KAMA AFTER 03Z
DEPENDING ON WHERE THE FRONT STALLS.

SJOHNSON

PREV DISCUSSION... /ISSUED 348 AM CDT SAT JUN 12 2010/

DISCUSSION...
FRONTAL SYSTEM LURKING JUST NORTH OF THE FORECAST AREA WILL LIKELY
ENTER THE OK AND NRN TX PANHANDLE TODAY AND BECOME QUASI STATIONARY
ACROSS THE PANHANDLES THROUGH SUNDAY...BEFORE SURGING SOUTH ACROSS
THE REMAINDER OF THE AREA SUNDAY NIGHT. MODEL SOLUTIONS IN THE SHORT
TERM VARY QUITE A BIT. THE LOCATION OF FRONTAL BOUNDARY WILL BE AN
IMPORTANT FACTOR AS TO WHERE STORMS DEVELOP THIS AFTERNOON AND AGAIN
ON SUNDAY. SOUTHWEST FLOW ALOFT WILL CONTINUE ACROSS THE PANHANDLES
AS LARGE UPPER LOW CENTERED OVER THE SOUTHWEST US WILL PERSIST
THROUGH THE WEEKEND BEFORE LIFTING AND WEAKENING MON AND TUE. ALONG
WITH THE FRONTAL LOCATION...TIMING OF EMBEDDED DISTURBANCES IN UPPER
FLOW WILL ALSO BE KEY IN THE DEVELOPMENT AND COVERAGE OF
THUNDERSTORMS. SW FLOW ALOFT WILL STRENGTHEN TODAY AND SUNDAY. AS
SHEAR AND INSTABILITY IMPROVES...SO DOES THE THREAT OF SEVERE
WEATHER. SPC SLIGHT RISK SEEMS WARRANTED ACROSS THE PANHANDLES TODAY
AND SUNDAY...AND TO A LESSER EXTENT ON MONDAY. WEAK W/SW FLOW WED
THROUGH THE REMAINDER OF THE EXTENDED FORECAST PERIODS. STORMS COULD
OCCUR ON ANY OF THESE DAYS...BUT ANY DEVELOPMENT WILL BE ISOLATED AND
WE MAY BE TOO CAPPED. THEREFORE...WILL LEAVE THE EXTENDED PERIODS DRY
FOR NOW.

TEMPERATURES WILL BE TRICKY DEPENDING ON LOCATION AND TIMING OF
FRONT...AND CONTINGENT ON HOW MUCH CLOUDINESS AND PRECIP OCCUR. WILL
UNDERCUT GUIDANCE A FEW DEGREES EACH DAY...EXCEPT FOR LATER PERIODS.
IN THE IMMEDIATE WAKE OF THE COLD FRONT...MONDAY EXPECTED TO BE THE
COOLEST DAY. TEMPS WILL TREND UPWARDS AGAIN LATE IN THE WEEK...BUT
ABNORMALLY HOT WEATHER IS NOT ANTICIPATED AT THIS TIME.

FIRE WEATHER...
ELEVATED FIRE WEATHER CONCERNS FOR THE EXTREME SOUTHWESTERN PORTIONS
OF THE TEXAS PANHANDLE THIS AFTERNOON FOR A FEW HOURS WHEN RH VALUES
MAY DIP TO AROUND 15 PERCENT AND 20 FOOT WINDS APPROACH 20 MPH.
OTHERWISE...SIGNIFICANT FIRE WEATHER CONCERNS ARE NOT ANTICIPATED FOR
THE REMAINDER OF THE 7 DAY FORECAST PERIOD AS WINDS GENERALLY REMAIN
BELOW 20 KTS AND MIN RH VALUES ABOVE 25 PERCENT.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

13/14
Hazardous weather outlook, Jun 12, 4:17 AM CDT, 10 hours 57 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
417 AM CDT SAT JUN 12 2010

OKZ001>003-TXZ001>020-122100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
417 AM CDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS THAT
DEVELOP MAY BE SEVERE ESPECIALLY DURING THE AFTERNOON AND EVENING
HOURS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...
THOUGH A FEW TORNADOES MAY ALSO BE POSSIBLE. IN ADDITION...HEAVY RAIN
WILL BE POSSIBLE ESPECIALLY DURING THE EVENING AND OVERNIGHT HOURS
LEADING TO LOCALIZED FLOODING.

SOUTHERLY WINDS OF 15 TO 25 MPH ARE EXPECTED TODAY AND TONIGHT. AS A
RESULT...BOATERS ARE URGED TO EXERCISE CAUTION ON AREA LAKES.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE REGION SUNDAY
THROUGH TUESDAY. SOME OF THE STORMS THAT DEVELOP COULD BE SEVERE WITH
LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND
OKLAHOMA PANHANDLES SHOULD MONITOR THE LATEST FORECASTS...AND BE
READY FOR POSSIBLE ACTIVATION TODAY. SPOTTER ACTIVATION MAY ALSO BE
NEEDED TOMORROW AND MONDAY.

SJOHNSON

In the hours before

Local storm report, Jun 12, 2:39 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
239 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             8 W DUMAS               35.86N 102.11W
06/12/2010  E1.00 INCH       MOORE              TX   PUBLIC

&&

EVENT NUMBER AMA1000621

CLK
Local storm report, Jun 12, 2:44 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
244 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HAIL             7 NW DUMAS              35.93N 102.05W
06/12/2010  E1.00 INCH       MOORE              TX   PUBLIC

&&

EVENT NUMBER AMA1000622

CLK
Local storm report, Jun 12, 3:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
304 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     HAIL             CACTUS                  36.04N 102.01W
06/12/2010  E1.00 INCH       MOORE              TX   TRAINED SPOTTER

            HAIL WAS ONGOING.

&&

EVENT NUMBER AMA1000623

BROST
Local storm report, Jun 12, 3:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
310 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     HAIL             1 NNE CACTUS            36.06N 102.00W
06/12/2010  E1.00 INCH       SHERMAN            TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1000624

CLK

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:34 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson56 min
Jun 12, 2:41 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Moore, Sherman64 min
Jun 12, 3:05 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Sherman85 min
Jun 12, 4:25 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Ochiltree, Sherman95 min
Jun 12, 5:48 PM CDTAreal Flood AdvisoryAMAHansford, Hutchinson3 hr
Jun 12, 5:55 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Lipscomb, Moore, Ochiltree, Roberts and 1 more95 min
Jun 12, 6:16 PM CDTSevere Thunderstorm WarningAMADallam, Hansford, Hartley, Moore, Sherman89 min
Jun 12, 6:44 PM CDTTornado WarningAMADallam, Hartley, Moore, Sherman61 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.